Doctor insights on:
I had a shot of prednisone tues & 1 pill weds, also took a procardia (nifedipine) weds. Which of these is causing my neasea vomiting & diarrhea. What will help me?
Side effect: The Prednisone is more likely to be associated with the nausea, vomiting and diarrhea. You don't mention why you had the drug, the process you received the drug to treat could be involved also. Then there is the possibility of yet something else..... From here in the zephyr world one can't but provide a minimalistic probability and not knowing cause, treatment is problematic. ...Read more
I am on Nifedipine 90 mg for 20 yrs. New refill is bigger pill M 090 on it, side effects after a week. Heart racing, muscle pain, dizzy. Why is it?
Pharmacy: Take the bottle back to the pharmacy that filled your prescription and ask for a consultation with the pharmacist - raise your concerns. The consultation should be free. The pharmacist will examine your pills and confirm that they are/are not correct. Moreover, he/she will determine which generic company is making them and correlate if there have been other complaints. ...Read more
Absolutely: Everyday. Adalat is nifedipine, which is also marketed as procardia. It's a calcium channel blocker that lowers blood pressure and prevents arterial spasm. It used to be available as a short acting form but i believe it only comes as once a day (extended release) Adalat CC now. ...Read moreSee 1 more doctor answer
Depends: It comes as a long acting form and a short acting form. If you take a short acting capsule on an empty stomach, it will work within 1-2 hours. If you cut off the end and squeeze the medicine under your tongue (not recommended), it will work in 1-2 minutes but can cause excessive fall in BP so can be dangerous. ...Read more
Nifedipine: Generally for hypertension.Get a more detailed answer ›